# SDR USAA0624

- Difficulty date: January 13, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 37,882 hours, 37,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1380-1410
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL BETWEEN FS 1380-1410 STR 26 CORRODED.  REMOVED & REPLACED PRT PER SRM 53-00-53, 51-40-02, 52-20-01; CORROSION TASK C5315602.
